# SDR HEEA0012627

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406012129101
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY BEARING WORN. REPLACEMENT TAKEN FROM CONSIGNMENT KIT.
